The Euler characteristic of vector fields on Banach manifolds and the problem of Plateau
Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 83-89.
@incollection{MSMF_1976__46__83_0,
     author = {Tromba, Antony},
     title = {The {Euler} characteristic of vector fields on {Banach} manifolds and the problem of {Plateau}},
     booktitle = {Journ\'ees sur la g\'eom\'etrie de la dimension infinie (Lyon, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {83--89},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1976},
     doi = {10.24033/msmf.187},
     zbl = {0382.58002},
     mrnumber = {55 #11298},
     url = {http://archive.numdam.org/articles/10.24033/msmf.187/}
}
TY  - CHAP
AU  - Tromba, Antony
TI  - The Euler characteristic of vector fields on Banach manifolds and the problem of Plateau
BT  - Journées sur la géométrie de la dimension infinie (Lyon, 1975)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1976
DA  - 1976///
SP  - 83
EP  - 89
IS  - 46
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.187/
UR  - https://zbmath.org/?q=an%3A0382.58002
UR  - https://www.ams.org/mathscinet-getitem?mr=55 #11298
UR  - https://doi.org/10.24033/msmf.187
DO  - 10.24033/msmf.187
ID  - MSMF_1976__46__83_0
ER  - 
Tromba, Antony. The Euler characteristic of vector fields on Banach manifolds and the problem of Plateau, dans Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 83-89. doi : 10.24033/msmf.187. http://archive.numdam.org/articles/10.24033/msmf.187/

[1] Douglas J., Solution to the problem of Plateau, Trans. Amer. Math. Soc., 33, (1931), 263-321. | JFM 57.1542.03 | MR 1501590 | Zbl 0001.14102

[2] Courant R., Dirichlet's Principle, Interscience, New-York, 1950. | Zbl 0040.34603

[3] Eliasson H., Geometry of manifolds of maps, J. Diff. Geometry, 1 (1967), 169-194. | MR 37 #2268 | Zbl 0163.43901

[4] Elworthy K.K., and Tromba A.J., Differentiable structures and Fredholm maps on Banach manifolds, Proc. Symp. on Global Analysis, Berkeley, 1968.

[5] Hildebrandt S., Boundary behavior of minimal surfaces, Arch. Rat. Mich. Anal. | Zbl 0183.39402

[6] Morse M., and Tompkins C., Existence of minimal surfaces of general critical type, Proc. Nat. Acad. Sciences U.S.A., 25 (1939), 153-158. | JFM 65.0456.03 | Zbl 0021.03404

[7] Nitsche J.C.C., The boundary behavior of minimal surfaces, Kellog's theorem and branch points on the boundary, Inventiones Math., 8 (1969), 313-333. | MR 41 #4399a | Zbl 0195.23101

[8] Osserman R., A survey of Minimal Surfaces, Van Nostrand, Princeton, 1969. | MR 41 #934 | Zbl 0209.52901

[9] Palais R., Lectures on the Atiyah-Singer Index Theorem, Princeton, 1964.

[10] Rado T., On the problem of Plateau, Ergebnisse der Mathematik und Ihrer Grenzgebeite, Springer-Verlag, Berlin, 1933. | JFM 59.1341.01 | Zbl 0007.11804

[11] Rado T., The problem of least area and the problem of Plateau, Math. Z., 32 (1930), 763-796. | JFM 56.0436.01

[12] Schiffman M., Plateau's problem for non-relative minima, Ann. Math., 40 (1939), 834-854. | MR 1,79a | Zbl 0023.39802

[13] Tromba A., Fredholm vector fields and a transversality theorem, preprint.

[14] Tromba A., A generalized approach to Morse theory, to appear in J. Diff. Geometry. | Zbl 0344.58012

[15] Tromba A., The Morse-Sard-Brown theorem and the problem of Plateau, to appear in the Amer. J. Math. | Zbl 0373.58003

[16] Tromba A., On the number of simply connected minimal surfaces spanning a curve in R3, in preparation.

[17] Tromba A., Théorie de Morse sur les variétés de Banach, C.R. Acad. Sc. Paris, (1975). | MR 52 #15553 | Zbl 0303.58006

Cité par Sources :